Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having Fordyce spots on testicles. Get help from tretinoin cream?

Hey, im a 20 year old male and have had forcyde spots on my testicles for a number of years, it s somewhat getting me down as i find i cant get too intimate with a girl because of these, i feel like ive got quite prominent forcyde spots. ive researched and apparently tretinoin cream/gel can help. Can you use this cream on your testicles? Also i m in the UK under the National Health Service, could my doctor provide this cream? or would i have to pay for it myself?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query. You have Fordyce spots on your scrotum.Since scrotal skin has large number of sebaceous glands compared to skin of the rest of the body It is natural for these spots to occur on scrotum .These spots are due to accumulation of sebum secreted by the sebaceous glands beneath the skin due to blockage of opening of these glands.Normally it is a self resolving and do not need any treatment .You can try Tretinoin gel.
Some measures like good personal hygiene and taking high protein diet rich in fruits and vegetables and garlic .may limit these spots .
Since you are British citizen and covered under NHS you have to contact your family physician to get prescription of the drugs .
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor